# SDR DALA2023120810064

- Difficulty date: December 7, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N413DX
- Make and model: Airbus A330-941
- Aircraft serial: 1995
- Aircraft time: 5,875 hours, 661 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3413 RUNNING MAN LIGHTS STAY ILLUMINATED DURING FLIGHT. LOCATION 604. CORRECTIVE ACTION: COULD NOT DUPLICATE FAULT. OPS CHECK NML. (0099366)
